Algebraic properties of Riordan subgroups

Barry, Paul and Hennessy, Aoife and Pantelidis, Nikolaos (2021) Algebraic properties of Riordan subgroups. Journal of Algebraic Combinatorics, 53 (4). pp. 1015-1036. ISSN 0925-9899

Full text not available from this repository. (Request a copy)


We present properties of the group structure of Riordan arrays. We examine similar properties among known Riordan subgroups, and from this, we define H[r, s, p], a family of Riordan arrays. We generalize conditions for involutions, and pseudo-involutions of H[r, s, p], and we present stabilizers of this family. We find abelian subgroups as intersections of Riordan subgroups and show some alternative semi-direct products of the Riordan group.

Item Type: Article
Additional Information: Publisher Copyright: © 2020, Springer Science+Business Media, LLC, part of Springer Nature.
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2600/2602
Departments or Groups:
Depositing User: Admin SSL
Date Deposited: 19 Oct 2022 23:05
Last Modified: 10 Aug 2023 04:15

Actions (login required)

View Item View Item